# SDR SWAA2014112434420

- Difficulty date: October 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 55,333 hours, 43,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT LOWER LE SKIN CRACKED AT INBD AUXILIARY TRACK AREA.  REPAIRED SLAT IAW SRM.
